# SDR DL757010505

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ORDER TO REPLACE A CORRODED C2 DOOR SILL CHORD, THE FS 1440 OPENING FRAME WAS CUT AND REMOVED BETWEEN THE LOWER DOOR SILL AND STRINGER 26R. THE FRAME CHORDS WERE SPLICED  WITH ALUMINUM REPAIR ANGLES AND THE WEB WITH AN ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379988-14,   REV A.
